Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 3941084, 7 pages
https://doi.org/10.1155/2017/3941084
Research Article

A New Nonsmooth Bundle-Type Approach for a Class of Functional Equations in Hilbert Spaces

1School of Mathematics, Liaoning Normal University, Dalian 116029, China
2School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Correspondence should be addressed to Jie Shen

Received 13 April 2017; Accepted 2 July 2017; Published 8 August 2017

Academic Editor: Hugo Leiva

Copyright © 2017 Jie Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jie Shen, Miao Tian, Fang-Fang Guo, and Jun-Nan Zhang, “A New Nonsmooth Bundle-Type Approach for a Class of Functional Equations in Hilbert Spaces,” Journal of Function Spaces, vol. 2017, Article ID 3941084, 7 pages, 2017. doi:10.1155/2017/3941084